Differential and Integral Equations

On the equation $\det\nabla \varphi=f$ prescribing $\varphi=0$ on the boundary

Olivier Kneuss

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss the existence of a regular map $\varphi$ satisfying $$ \left\{ \begin{array}{cl} \det\nabla \varphi=f & \text{in $\Omega$}\\ \varphi=0 & \text{on $\partial \Omega,$} \end{array} \right. $$ where $\Omega$ is a bounded smooth domain and $f$ is a regular function satisfying $ \int_{\Omega}f=0$.

Article information

Differential Integral Equations, Volume 25, Number 11/12 (2012), 1037-1052.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35F30: Boundary value problems for nonlinear first-order equations


Kneuss, Olivier. On the equation $\det\nabla \varphi=f$ prescribing $\varphi=0$ on the boundary. Differential Integral Equations 25 (2012), no. 11/12, 1037--1052. https://projecteuclid.org/euclid.die/1356012250

Export citation